MathSciNet Relay Station
MathSciNet bibliographic data
MR365002 42A28 (43A20)
Newman, D. J. A simple proof of Wiener's $1/f$ theorem. Proc. Amer. Math. Soc. 48 (1975), 264–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement